# SDR REXA201100689

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 17,739 hours, 14,836 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Condition: Defective
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL SHUTOFF LEVER ON RIGHT THURST LEVER LOOSE.  RT THURST LEVER ADVANCES WITHOUT MOVING FUEL LEVER FROM SHUTOFF TO IDLE.  REMOVED AND REPLACED THROTTLE QUADRANT IAW AMM 72-11-01 OPC GOOD.  OK FOR SERVICE, VERIFIED PART EFFECTIVITY.
